Alert archive / Florida / Gale Warnings in 2010
Gale Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Feb 12, 2010, 4:27 AM EST. It took effect at Feb 12, 2010, 1:00 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2010, 4:27 AM EST (09:27 UTC)
- In effect from
- Feb 12, 2010, 1:00 PM EST
- Expired
- Feb 13, 2010, 10:12 AM EST
- In force
- 21 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
872 WHUS72 KMLB 120927 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 427 AM EST FRI FEB 12 2010 AMZ550-552-131800- /O.NEW.KMLB.SI.Y.0002.100212T2100Z-100213T1800Z/ /O.CAN.KMLB.SC.Y.0108.100213T0000Z-100213T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 427 AM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-131800- /O.UPG.KMLB.GL.A.0001.100212T2100Z-100213T1200Z/ /O.NEW.KMLB.GL.W.0002.100212T2100Z-100213T1800Z/ /O.NEW.KMLB.SC.Y.0109.100213T1800Z-100214T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 427 AM EST FRI FEB 12 2010 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-131800- /O.UPG.KMLB.GL.A.0001.100212T2100Z-100213T1200Z/ /O.NEW.KMLB.SI.Y.0002.100212T2100Z-100213T1800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 427 AM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
3 follow-up statements
941 WHUS72 KMLB 121538 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1038 AM EST FRI FEB 12 2010 AMZ575-122100- /O.EXT.KMLB.GL.W.0002.100212T1800Z-100213T1800Z/ /O.CON.KMLB.SC.Y.0109.100213T1800Z-100214T1200Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1038 AM EST FRI FEB 12 2010 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-122100- /O.CON.KMLB.GL.W.0002.100212T2100Z-100213T1800Z/ /O.CON.KMLB.SC.Y.0109.100213T1800Z-100214T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1038 AM EST FRI FEB 12 2010 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-122100- /O.EXT.KMLB.SI.Y.0002.100212T1800Z-100213T1800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1038 AM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM EST SATURDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ550-552-122100- /O.CON.KMLB.SI.Y.0002.100212T2100Z-100213T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1038 AM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
070 WHUS72 KMLB 130318 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1018 PM EST FRI FEB 12 2010 AMZ570-572-575-131815- /O.CON.KMLB.GL.W.0002.000000T0000Z-100213T1800Z/ /O.CON.KMLB.SC.Y.0109.100213T1800Z-100214T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1018 PM EST FRI FEB 12 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 7 AM EST SUNDAY... A STRONG LOW PRESSURE SYSTEM OFFSHORE THE NORTH FLORIDA COAST WILL CONTINUE TO DEEPEN AND MOVE OFF THE THE NORTHEAST OVERNIGHT...LEADING TO STRONG NORTHWEST WINDS OVER THE WATERS. OCCASIONAL GUSTS UP TO 45 KNOTS MAY BE POSSIBLE OVERNIGHT. WINDS WILL BEGIN TO EASE TOMORROW AFTERNOON AS THE LOW PULLS FURTHER NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-131800- /O.CON.KMLB.SI.Y.0002.000000T0000Z-100213T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1018 PM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... A STRONG LOW PRESSURE SYSTEM OFFSHORE THE NORTH FLORIDA COAST WILL CONTINUE TO DEEPEN AND MOVE OFF THE THE NORTHEAST OVERNIGHT...LEADING TO MODERATE NORTHWEST WINDS OVER THE WATERS. OCCASIONAL GUSTS UP TO GALE FORCE MAY BE POSSIBLE OVERNIGHT. WINDS WILL BEGIN TO EASE TOMORROW AFTERNOON AS THE LOW PULLS FURTHER NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
355 WHUS72 KMLB 131512 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1012 AM EST SAT FEB 13 2010 AMZ570-572-575-141200- /O.CAN.KMLB.GL.W.0002.000000T0000Z-100213T1800Z/ /O.EXT.KMLB.SC.Y.0109.100213T1512Z-100214T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1012 AM EST SAT FEB 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-131615- /O.CAN.KMLB.SI.Y.0002.000000T0000Z-100213T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1012 AM EST SAT FEB 13 2010 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Feb 12, 3:30 AM EST, 57 minutes earlier.
Area forecast discussion, Feb 12, 3:30 AM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 AM EST FRI FEB 12 2010
.DISCUSSION...
...STRENGTHENING LOW PRESSURE TO MOVE ACROSS THE AREA THIS AFTERNOON
AND EVENING...
...GALE CONDITIONS EXPECTED TO DEVELOP OVER THE ATLANTIC LATER
TODAY/TONIGHT...
CURRENT...WATER VAPOR/RUC INIT/ANLYS FIELDS SHOW A VERY IMPRESSIVE
SHORT WAVE TROUGH OVER THE TX COAST...MOVING A BIT SOUTH OF DUE EAST
ATTM. STRONG 120KT+ H25 JET CORE EXTENDS FROM SOUTH OF THE TROUGH
ENEWD ACROSS THE SERN/MID ATLC STATES...AS WELL AS THE NRN HALF OF
FL. SFC LOW PRES CTR (1002MB AND DROPPING) SOUTH OF THE ERN LA COAST
NEAR 26-27N MOVING EWD.
TODAY/TONIGHT...SFC LOW WILL MOVE RAPIDLY EASTWARD NEXT H24. A ROUGH
CONSENSUS OF THE 96Z NAM AND 00Z GFS/ECM/UKM PLACES THE LOW ABOUT 120
MILES WSW OF TBW BY 18Z...AND ROCKETING TO THE EAST COAST OF FL NEAR
OR JUST SOUTH OF CAPE CANAVERAL BY 00Z (THIS IS ABOUT 250 MILES IN
6HR...OR ABOUT 40+ MPH FWD SPEED). STRONG ISENTROPIC UPGLIDE DVLPS
AREAWIDE - SLGTLY WEAKER NR LAKE OKEE...WHERE WARM SECTOR MAY NOSE
NWD BRIEFLY BY LATE AFTN...ALLOWING SOME ISOLD FAST MOVG TS TO FORM.
HEALTHY QPF AMOUNTS FOR SUCH A FAST MOVG SYS...ABOUT 3/4". HAVE KEPT
90% FAR SOUTH/100% ELSEWHERE POP CONFIG FOR THE CWA. TEMPS MAY HAVE
TROUBLE GETTING MUCH ABOVE 50F ACROSS THE FAR NORTH...AND ARE FCST
AOB 60F NORTH OF MCO-TTS...WITH SOME L70S ACROSS THE FAR SERN CWA
...ASSUMING THE WARM SECTOR MAKES IT THERE. CANNOT RULE OUT A FEW
FAST MOVING TS PRODUCING WIND DAMAGE NEAR THE LAKE....THOUGH FCST
CAPE VALUES ARE BARELY POSITIVE THAT FAR NORTH.
CTRL PRES DROPS BELOW 1000MB AS IT EXITS COAST...WITH STRONG GALE CTR
TAKING SHAPE OFFSHORE TNGT. STRONG (ALMOST ENOUGH FOR LAKE WIND ADV
CRITERIA) AND GUSTY WINDS ON TAP FRI NIGHT/EARLY SAT MORNING BEHIND
DEPARTING LOW. EVENING RAINS WILL GET SWEPT RAPIDLY OFFSHORE...AND
EXPECT PRECIP TO SHUT OFF OVER LAND BEFORE TEMPS GET COLD ENOUGH FOR
WINTER P-TYPE CONCERNS (WHAT STATE IS THIS AGAIN?) WCI VALUES BOTTOM
OUT 29-32F ACROSS THE FAR NRN CWA AROUND SUNRISE SAT...M30S-L40S
ELSEWHERE.
SAT...GALE CTR IS FORECAST TO MOVE WELL EAST OF CAROLINAS AS THE
COLD FRONT SWEEPS WELL OUR TO SEA. NORTHWEST WILL ADVECT A COLD AND
DRY AIR MASS INTO CENTRAL FLORIDA. CURRENT GFS FORECAST HAS THE 0
DEGREE 850MB ISOTHERM DROPPING DOWN INTO THE SOUTHERN COUNTIES
SATURDAY THEN LIFTING NORTH OVERNIGHT SATURDAY AND SUNDAY. CHILLY
SATURDAY WITH FORECAST HIGHS IN THE 50S EVERYWHERE EXCEPT AROUND 60
IN MARTIN COUNTY. SATURDAY NIGHT LOOKS TO BE ANOTHER COLD ONE WITH
LOWS AROUND FREEZING NW OF INTERSTATE FOUR AND THE NORMALLY COLDER
LOCATIONS IN THE CWA...AND THE MID AND UPPER 30S FOR MUCH OF THE
REMAINDER OF THE FORECAST AREA.. OUTLIER LOCATIONS SHOULD SEE COLDER
TEMPERATURES EARLY AND LONG SATURDAY NIGHT.
SUN...AS THE CENTER OF THE HIGH PRESSURE SYSTEM MOVES OVERHEAD THE
AREA...LIGHT WINDS AND NEAR FULL SUN WILL ALLOW FOR A SLIGHT
WARM UP WITH HIGHS RANGING FROM THE UPPER 50S NORTHERN LAKE AND
NORTHWEST VOLUSIA TO THE MID 60S SOUTHERN COUNTIES BY LAKE
OKEECHOBEE. DRY AIR MASS IS FIRMLY ENTRENCHED OVER CENTRAL FLORIDA.
SUN NIGHT-MON...STILL COLD SUNDAY NIGHT AS THE COLD AIR MASS WILL
HAVE HAD MAXIMUM TIME OVER THE AREA WITH LITTLE MODIFICATION DURING
THE DAY SUNDAY. LATE WIND SHIFT TO THE SOUTH SUNDAY AS HIGH PRESSURE
SHIFTS INTO THE ATLANTIC AND ANOTHER COLD FRONT PUSHES ACROSS THE
SOUTHEAST AND INTO NORTHERN FLORIDA. FRONT DOES NOT LOOK VERY STRONG
AS LAPSE RATES SHOULD BE RATHER WEAK DUE TO THE COLD AIR MASS THE
FRONT WILL BE PUSHING INTO SO WENT WITH SLIGHT CHANCE OF SHOWERS. A
LITTLE WARMER WITH HIGHS RANGING FROM LOWER 60S NORTHWEST AREAS TO
THE UPPER 60S IN MARTIN COUNTY.
MON NIGHT...FRONT QUICKLY CLEARS CENTRAL FLORIDA AND ANOTHER COLD
AIR MASS STARTS WORKING ITS WAY DOWN THE PENINSULA WITH TUE MORNING
LOWS MID AND UPPER 30S NORTHERN AREAS TO THE MID 40S SAINT LUCIE AND
MARTIN COUNTIES.
TUE-FRI...HIGH PRESSURE MOVING WEST TO EAST MORE SLOWLY OVER THE AREA
THAN PREVIOUS DAYS WILL KEEP THE EAST CENTRAL FLORIDA IN A NORTHWEST
TO NORTH FLOW THROUGH THURSDAY THEN NORTHEAST LATE FRI. HIGHS REMAIN
IN THE 60S WITH OVERNIGHT LOWS WED AND THURS MORNING IN THE UPPER
30S EVERYWHERE EXCEPT SOUTHEAST AREAS WHERE LOW 40S SHOULD BE
OBSERVED WED MORNING. THURS MORNING A LITTLE WARMER WITH LOWS IN THE
LOWER 40S EXCEPT NORTH OF INTERSTATE 4 WHERE UPPER 30S ARE EXPECTED.
&&
.AVIATION...CIGS/VSBYS LWRING TO PREVAILING MVFR AFT 15Z...WITH
AREAS OF IFR PSBLY BECMG WDSPRD 18Z-24Z AS STRATIFORM CLOUDS/RAIN
ENVELOP ALL TERMINALS. MVFR CIGS LKLY THROUGH 06Z...BREAKING UP
TWD SUNRISE SAT.
&&
.MARINE...MAIN CHG TO FCST WAS TO HOIST GLW FOR THE OFFSHORE WATERS
STARTING AT 21Z AND GOING WITH SCA FOR WINDS OVER THE NEARSHORE LEGS.
OTRW...NOSIG CHGS TO FCST NEXT H24 AS TIGHTENING PGRAD LEADS TO
DANGEROUS BOATING CONDS STARTING LATE THIS AFTN.
SAT-SAT NIGHT...STRONG NORTHWEST WINDS KEEP BOTH NEARSHORE AND
OFFSHORE WATERS IN A SMALL CRAFT ADVISORY SATURDAY. WINDS DIMINISH
ENOUGH TO LOWER THE SMALL CRAFT ADVISORY TO SMALL CRAFT EXERCISE
CAUTION OVER THE NEARSHORE WATERS SATURDAY NIGHT. SUN...BOATERS MAY
GET A CHANCE TO GO OUT A LITTLE WAYS AS NORTHWEST WINDS DIMINISH TO
15 KNOTS OR LESS OVER MOST OF THE COASTAL WATERS BUT SEAS FORECAST
TO REMAIN 7 FEET OR MORE IN/NEAR THE GULF STREAM SUNDAY BEFORE
LOWERING TO 6 FEET OR LESS SUNDAY NIGHT. MON...INCREASING SOUTH
THEN SOUTHWEST WINDS AHEAD OF ANOTHER COLD FRONT PUSHING ACROSS THE
EASTERN GULF AND FLORIDA. FRONT FORECAST TO CLEAR THE AREA OVERNIGHT
MON. TUE-WED...HIGH PRESSURE BUILDING OVER THE AREA WILL MAINTAIN A
NORTHWEST TO NORTH FLOW OVER THE WATERS. WINDS SHOULD BE STRONG
ENOUGH TO POST EXERCISE CAUTION FOR MAINLY WINDS OVER THE OFFSHORE
WATERS BOTH DAYS.
&&
.FIRE WEATHER...SAT-SUN...STRONG NORTHWEST FLOW WILL ADVECT A VERY
DRY AIR MASS DOWN THE PENINSULA. DURATIONS OF LOW RELATIVE HUMIDITY
WILL BE A CONCERN OVER THE INTERIOR SATURDAY AND SUNDAY. ON MONDAY
...MIN RELATIVE HUMIDITY VALUES SHOULD BE IN THE UPPER 30S AND 40S
AS SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT PUSH SOME
MOISTURE UP THE PENINSULA. TUESDAY...ANOTHER DRY AIR MASS OVER THE
SOUTHEAST STATES WILL WORK ITS WAY DOWN THE PENINSULA WITH MIN RH
VALUES EXPECTED TO BE IN THE MID 30S. MAY SEE SOME INTERIOR LOCALES
REACH 3 TO 4 HOURS OF 35 PERCENT OR LOWER TUESDAY AFTERNOON.
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 37 55 33 / 100 40 10 0
MCO 60 44 56 35 / 100 30 0 0
MLB 64 43 58 38 / 100 40 10 0
VRB 70 46 60 38 / 90 40 10 0
LEE 55 39 54 31 / 100 30 0 0
SFB 58 43 55 34 / 100 30 0 0
ORL 58 43 56 34 / 100 30 0 0
FPR 71 44 60 36 / 90 40 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM THIS AFTERNOON TO
1 PM SATURDAY FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 1 PM SATURDAY TO 7 AM SUNDAY FROM
FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 1 PM SATURDAY FROM
FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...CRISTALDI
LONG TERM....WIMMER
AVIATION...CRISTALDIHazardous weather outlook, Feb 11, 5:50 AM EST, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 550 AM EST THU FEB 11 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-112300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 550 AM EST THU FEB 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... A MODERATE SWELL GENERATED BY A STRONG STORM SYSTEM OFF THE MID ATLANTIC AND NEW ENGLAND COASTS WILL IMPACT THE FLORIDA ATLANTIC COAST TODAY. THIS SWELL WILL GENERATE A MODERATE RIP CURRENT RISK ALONG AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST THROUGH 12:30 PM THIS AFTERNOON DURING THE OUTGOING TIDE. ALWAYS CHECK WITH LOCAL OFFICIALS FOR THE LATEST BEACH CONDITIONS BEFORE VENTURING INTO THE OPEN OCEAN AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... FRESH TO STRONG NORTHWEST BREEZES WILL DIMINISH ACROSS THE LOCAL ATLANTIC WATERS TODAY AS A HIGH PRESSURE RIDGE BUILDS OVER THE DEEP SOUTH. NEVERTHELESS...SEAS ARE EXPECTED TO REMAIN ABOVE SEVEN FEET OVER THE OFFSHORE WATERS THROUGH EARLY AFTERNOON...AND BETWEEN FOUR AND SIX FEET OVER THE NEARSHORE WATERS. THE OFFSHORE WIND COMPONENT ALSO WILL GENERATE CHOPPY...SHORT PERIOD WIND WAVES ACROSS THE AREA THROUGH THE AFTERNOON HOURS. ...FIRE WEATHER IMPACT... NORTHWEST WINDS WILL CONTINUE TO PUSH VERY DRY AIR ACROSS THE CENTRAL FLORIDA PENINSULA TODAY. THE DRY AIR WILL GENERATE A LOW TO MODERATE THREAT FOR WILD FIRES ACROSS THE AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS AND SEAS WILL REBUILD OVER THE SOUTHWEST ATLANTIC LATE FRIDAY NIGHT AS A FAST MOVING STORM SYSTEM CROSSES THE SOUTH FLORIDA PENINSULA. CONDITIONS ARE EXPECTED TO EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:27 AM EST | Small Craft Advisory | MLB | 54 hr | |
| Feb 12, 4:27 AM EST | Small Craft Advisory for Winds | MLB | 30 hr | |
| Feb 12, 3:14 PM EST | Wind Chill Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.